| Model Number |
MX-410370 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side rupture and exchange from textured to smooth due to concern with the product.Healthcare professional later reported "discoloration around skin in upper and outer quadrant - unknown if related to device." device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, anxiety-product/procedure, visibility/palpability.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Patient reported left side rupture and exchange from textured to smooth due to concern with the product.Healthcare professional later reported left side "discoloration around skin in upper and outer quadrant - unknown if related to device".Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Visibility/palpability: unable to observe as it is a medical event not related to the device.Rupture: no observed openings on the device.Additional observations: crease fold, deformation and wear abrasion observed on the device.White particles observed on the device.No further actions are required as the device was implanted.